# SDR CA030120010

- Difficulty date: January 16, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Beech 99A
- Aircraft time: 53,288 hours
- Engine: Pwa PT6A28
- System (JASC): 2700 · Flight Control System
- Part: Hinge Pin
- Part number: 50110002
- Condition: Fractured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIME ON PIN IS UNKNOWN IT WAS NOTICED THAT THE SKIN FORWARD OF THE LT UPPER FORWARD WING SPAR NEAR THE WING FITTING WAS SOFT AND EASILY MOVED.  DURING CLOSER INSPECTION THE PIN WAS FOUND NOT TO BE ENGAGED IN THE LAST 2 FT OF THE HINGE BY THE WING FITTING.  THE WING TIP WAS REMOVED AND IT WAS FOUND THAT THE HINGE PIN BROKE WHERE IT BENDS TO GO UNDER THE SAFETY PLATE.  AS A RESULT THE PIN WORKED ITS WAY OUT AND CURLED UP INSIDE THE WING TIP.
